A class of local translation-invariant Lie algebras
Doklady Akademii Nauk, Tome 292 (1987) no. 6, pp. 1294-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_6_a2,
author = {E. I. Zel'manov},
title = {A class of local translation-invariant {Lie} algebras},
journal = {Doklady Akademii Nauk},
pages = {1294--1297},
year = {1987},
volume = {292},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_6_a2/}
}
E. I. Zel'manov. A class of local translation-invariant Lie algebras. Doklady Akademii Nauk, Tome 292 (1987) no. 6, pp. 1294-1297. http://geodesic.mathdoc.fr/item/DAN_1987_292_6_a2/